# SDR SIMA200119913

- Difficulty date: July 18, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU1
- Part serial: B8285
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LBB - FLT 3668 - ABORTED TAKEOFF, NR 1 BRAKE TEMP INDICATOR FLUCTUATED.  REMOVED AND REPLACED NR 1 BRAKE TEMP SENSOR IAW AMM.  OPS CHECK GOOD.  (M)
